MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ajem.2013.11.037

Медицинская библиотека · The American journal of emergency medicine · 2013

The use of isoproterenol and phenytoin to reverse torsade de pointes.

Omar Hesham R, Sprenker Collin, Karlnoski Rachel, Mangar Devanand, Camporesi Enrico M

Клинический случайСтатьяПеревод в очереди

Аннотация

Torsade de pointes is a form of polymorphic ventricular tachycardia that differs from other forms of ventricular tachycardia in its morphology, precipitating factors, and therapeutic approach. Its recognition is of utmost importance, as the standard anti-arrythmic drugs not only might be ineffective in its termination but also may aggravate it. Herein, we report a case of antipsychotic-induced torsade de pointes and describe the use of magnesium sulfate, isoproterenol, and phenytoin and their proposed mechanism of action.

Для цитирования: Omar Hesham R, Sprenker Collin, Karlnoski Rachel, Mangar Devanand, Camporesi Enrico M. The use of isoproterenol and phenytoin to reverse torsade de pointes.. The American journal of emergency medicine. 2013. DOI: 10.1016/j.ajem.2013.11.037.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.